This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

A Case Report of Quetiapine-Related Tic-Like Symptoms

Shu-Chi Huang, Te-Jen Lai, and Shih-Jen Tsai

Published: December 1, 2002

Article Abstract

Letter to the Editor

Sir: Antipsychotic agents are the most effective pharmacologic treatment for tic disorders. However, tic-like symptoms, including motor and vocal variants, have been reported for patients treated with clozapine. We present a case in which a simple motor tic-like symptom emerged during quetiapine treatment.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Volume: 63

Quick Links: Psychotic Disorders , Schizophrenia and Schizoaffective Disorders

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Original Research

Prevalence and Correlates of Obsessive-Compulsive Symptoms in Individuals With Schizophrenia, Schizoaffective Disorder, or Bipolar Disorder

Prevalence and correlates of obsessive-compulsive symptoms and OCD were identified from the case records of over 22,500...

Read More...